| Model Number |
M2M ASSY,LTV1200 W/ACCESSORIES,ENGLISH |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Hold for kh 12/01 the customer reported to vyaire medical problem with the laptop 1200 ventilator in which fio2 (fraction of inspired oxygen) is out of specification.Furthermore, there was no information regarding patient associated with the reported event.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H10: a third party service technician evaluated the ventilator and found that the fi02 is not in specification.As a resolution,the flow valve and oxygen blender were replaced.